# SDR SWIA201125956

- Difficulty date: March 9, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 24,165 hours, 32,836 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS DIRECT VISION WINDOW IS CRACKED.  (C-CHECK)  REPLACED LEFT SIDE DIRECT VISION WINDOW.
